# SDR SABA020019

- Difficulty date: February 10, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8102
- Aircraft serial: 277
- Aircraft time: 26,528 hours, 22,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 00561
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 880 ON FLIGHT 5054 FROM CLT TO PGV.  DURING PREFLIGHT THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  BATTERY DID NOT FIX THE PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
